# SDR TRAX200800703

- Difficulty date: May 30, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 15,036 hours, 12,461 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR UNSAFE INDICATION AT 500 FT ON FINAL APPROACH ON GO AROUND RECYCLED GEAR AND GOT THREE GREEN INDICATIONS THEN UNSAFE INDICATION AT 500 FEET.  3RD ATTEMPT 3 GREEN INDICATION COMPLETE THROUGH LANDING, EMERGENCY DECLARED.  REMOVED AND REPLACED NOSE LANDING GEAR DRAG BRACE IAW CRJ200 AMM 32-21-05.  OP`S CHECK GOOD. DEFER CLEARED PLACARD REMOVED.  [SDR CLOSED](B)
